# SDR HALA2020050300103

- Difficulty date: May 1, 2020
- Submitted: May 3, 2020
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 43,634 hours, 7,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AND DURING INSPECTION PER EM 5753-01164, CORROSION WAS FOUND ON THE LH MLG RIB 6 FITTING. THE CORROSION WAS REWORKED PER SECT I OF ERA 586363-14AD. // THE REWORKED LH RIB 6 FITTING IS APPROVED FOR 30,033 TOTAL FLIGHT CYCLES  OR 193,119 TOTAL FLIGHT HOURS (WHICHEVER COMES FIRST). CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD FOR CONTINUED 
SERVICE OF THE FITTING AND AIRCRAFT.
